The positive contractive part of a noncommutative Lp-space is a complete Jordan invariant

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Spectral Theory and Operator Algebra mathscidoc:1910.43712

Linear Algebra and its Applications, 519, 102-110, 2017.4
Let 1 p+. We show that the positive part of the closed unit ball of a non-commutative L p-space, as a metric space, is a complete Jordan-invariant for the underlying von Neumann algebra.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:15:21 uploaded by Ngai_Ching_Wong ] [ 862 downloads ] [ 0 comments ]
@inproceedings{chi-wai2017the,
  title={The positive contractive part of a noncommutative Lp-space is a complete Jordan invariant},
  author={Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211521739479241},
  booktitle={Linear Algebra and its Applications},
  volume={519},
  pages={102-110},
  year={2017},
}
Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong. The positive contractive part of a noncommutative Lp-space is a complete Jordan invariant. 2017. Vol. 519. In Linear Algebra and its Applications. pp.102-110. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211521739479241.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved